Generators in formal deformations of categories

Anthony Blanc, Ludmil Katzarkov, Pranav Pandit

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper we use the theory of formal moduli problems developed by Lurie in order to study the space of formal deformations of a -linear -category for a field . Our main result states that if is a -linear -category which has a compact generator whose groups of self-extensions vanish for sufficiently high positive degrees, then every formal deformation of has zero curvature and moreover admits a compact generator.

Original languageEnglish (US)
Pages (from-to)2055-2089
Number of pages35
JournalCompositio Mathematica
Volume154
Issue number10
DOIs
StatePublished - Oct 1 2018

    Fingerprint

Keywords

  • E2 -algebras
  • compact generators
  • deformation theory
  • dg-categories

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this